{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,10,22]],"date-time":"2025-10-22T00:45:30Z","timestamp":1761093930841,"version":"build-2065373602"},"reference-count":16,"publisher":"Elsevier BV","issue":"1","license":[{"start":{"date-parts":[[2020,1,1]],"date-time":"2020-01-01T00:00:00Z","timestamp":1577836800000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2020,1,1]],"date-time":"2020-01-01T00:00:00Z","timestamp":1577836800000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"}],"content-domain":{"domain":["annallergy.org","clinicalkey.com","clinicalkey.com.au","clinicalkey.es","clinicalkey.fr","clinicalkey.jp","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["Annals of Allergy, Asthma &amp; Immunology"],"published-print":{"date-parts":[[2020,1]]},"DOI":"10.1016\/j.anai.2019.09.002","type":"journal-article","created":{"date-parts":[[2019,9,9]],"date-time":"2019-09-09T19:10:01Z","timestamp":1568056201000},"page":"107-108","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":10,"title":["Vancomycin-induced DRESS syndrome"],"prefix":"10.1016","volume":"124","author":[{"given":"Saira","family":"Zafar","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Alicia","family":"Decastro","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Suman","family":"Pal","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Jay","family":"Pandav","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"ORCID":"https:\/\/orcid.org\/0000-0002-2342-2412","authenticated-orcid":false,"given":"Naga","family":"Kanaparthy","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"78","reference":[{"issue":"5","key":"10.1016\/j.anai.2019.09.002_bib1","doi-asserted-by":"crossref","first-page":"973","DOI":"10.1016\/j.jaad.2017.05.041","article-title":"Vancomycin and DRESS: a retrospective chart review of 32 cases in Los Angeles, California","volume":"77","author":"Lam","year":"2017","journal-title":"J\u00a0Am Acad Dermatol"},{"issue":"14","key":"10.1016\/j.anai.2019.09.002_bib2","doi-asserted-by":"crossref","first-page":"1438","DOI":"10.1001\/jama.2014.12923","article-title":"Emerging Infections Program Healthcare-Associated Infections and Antimicrobial Use Prevalence Survey Team: Prevalence of antimicrobial use in US acute care hospitals, May-September 2011","volume":"312","author":"Magill","year":"2014","journal-title":"JAMA"},{"key":"10.1016\/j.anai.2019.09.002_bib3","first-page":"203","article-title":"Severe cutaneous adverse reactions to drugs (SCAR): definitions, diagnostic criteria, genetic predisposition","volume":"27","author":"Roujeau","year":"2009","journal-title":"Dermatol Sinica"},{"key":"10.1016\/j.anai.2019.09.002_bib4","doi-asserted-by":"crossref","first-page":"123","DOI":"10.1016\/j.tox.2004.12.022","article-title":"Clinical heterogeneity of drug hypersensitivity","volume":"209","author":"Roujeau","year":"2005","journal-title":"Toxicology"},{"issue":"5","key":"10.1016\/j.anai.2019.09.002_bib5","first-page":"685","article-title":"Dress syndrome and acute tubulointerstitial nephritis after treatment with vancomycin and betalactams: case report and literature review","volume":"32","author":"D\u00edaz-Mancebo","year":"2012","journal-title":"Nefrologia"},{"issue":"6","key":"10.1016\/j.anai.2019.09.002_bib6","doi-asserted-by":"crossref","first-page":"544","DOI":"10.1016\/j.anai.2016.03.030","article-title":"Immune-mediated reactions to vancomycin: a systematic case review and analysis","volume":"116","author":"Minhas","year":"2016","journal-title":"Ann Allergy Asthma Immunol"},{"issue":"7","key":"10.1016\/j.anai.2019.09.002_bib7","doi-asserted-by":"crossref","first-page":"694","DOI":"10.1111\/imj.12462","article-title":"Vancomycin associated drug reaction with eosinophilia and systemic symptoms syndrome","volume":"44","author":"Young","year":"2014","journal-title":"Intern Med J"},{"key":"10.1016\/j.anai.2019.09.002_bib8","doi-asserted-by":"crossref","first-page":"30","DOI":"10.4103\/ijd.IJD_582_17","article-title":"Drug reaction with eosinophilia and systemic symptoms: an update and review of recent literature","volume":"63","author":"De","year":"2018","journal-title":"Indian J Dermatol"},{"issue":"3","key":"10.1016\/j.anai.2019.09.002_bib9","doi-asserted-by":"crossref","first-page":"276","DOI":"10.1111\/1346-8138.12770","article-title":"Sequelae in 145 patients with drug-induced hypersensitivity syndrome\/drug reaction with eosinophilia and systemic symptoms: survey conducted by the Asian research committee on severe cutaneous adverse reactions (ASCAR)","volume":"42","author":"Kano","year":"2015","journal-title":"J\u00a0Dermatol"},{"issue":"5","key":"10.1016\/j.anai.2019.09.002_bib10","doi-asserted-by":"crossref","first-page":"709","DOI":"10.1016\/j.jaad.2013.01.032","article-title":"DRESS syndrome: Part II. Management and therapeutics","volume":"68","author":"Husain","year":"2013","journal-title":"J\u00a0Am Acad Dermatol"},{"issue":"7","key":"10.1016\/j.anai.2019.09.002_bib11","doi-asserted-by":"crossref","first-page":"588","DOI":"10.1016\/j.amjmed.2011.01.017","article-title":"The DRESS syndrome: a literature review","volume":"124","author":"Cacoub","year":"2011","journal-title":"Am J Med"},{"key":"10.1016\/j.anai.2019.09.002_bib12","doi-asserted-by":"crossref","first-page":"1044","DOI":"10.1111\/j.1468-3083.2008.02585.x","article-title":"Clinicopathological features and prognosis of drug rash with eosinophilia and systemic symptoms: a study of 30 cases in Taiwan","volume":"22","author":"Chiou","year":"2008","journal-title":"J\u00a0Eur Acad Dermatol Venereol"},{"issue":"1","key":"10.1016\/j.anai.2019.09.002_bib13","doi-asserted-by":"crossref","first-page":"6","DOI":"10.1111\/j.1365-2230.2010.03967.x","article-title":"Drug reaction with eosinophilia and systemic symptoms (DRESS): a clinical update and review of current thinking. [Review]","volume":"36","author":"Walsh","year":"2011","journal-title":"Clin Exp Dermatol"},{"key":"10.1016\/j.anai.2019.09.002_bib14","doi-asserted-by":"crossref","first-page":"197","DOI":"10.1080\/17843286.1999.11754231","article-title":"Drug rash with eosinophilia and systemic symptoms (DRESS syndrome)","volume":"54","author":"Tas","year":"1999","journal-title":"Acta Clin Belg"},{"key":"10.1016\/j.anai.2019.09.002_bib15","doi-asserted-by":"crossref","first-page":"353","DOI":"10.1159\/000069956","article-title":"Management of drug rash with eosinophilia and systemic symptoms (DRESS syndrome): an update","volume":"206","author":"Tas","year":"2003","journal-title":"Dermatology"},{"key":"10.1016\/j.anai.2019.09.002_bib16","doi-asserted-by":"crossref","first-page":"422","DOI":"10.1111\/j.1365-2133.2006.07284.x","article-title":"Variability in the clinical pattern of cutaneous side-effects of drugs with systemic symptoms: does a DRESS syndrome really exist?","volume":"155","author":"Peyriere","year":"2006","journal-title":"Br J Dermatol"}],"container-title":["Annals of Allergy, Asthma &amp; Immunology"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S1081120619310579?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S1081120619310579?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2025,10,21]],"date-time":"2025-10-21T13:21:33Z","timestamp":1761052893000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S1081120619310579"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2020,1]]},"references-count":16,"journal-issue":{"issue":"1","published-print":{"date-parts":[[2020,1]]}},"alternative-id":["S1081120619310579"],"URL":"https:\/\/doi.org\/10.1016\/j.anai.2019.09.002","relation":{},"ISSN":["1081-1206"],"issn-type":[{"type":"print","value":"1081-1206"}],"subject":[],"published":{"date-parts":[[2020,1]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Vancomycin-induced DRESS syndrome","name":"articletitle","label":"Article Title"},{"value":"Annals of Allergy, Asthma & Immunology","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.anai.2019.09.002","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"article","name":"content_type","label":"Content Type"},{"value":"Published by Elsevier Inc. on behalf of the American College of Allergy, Asthma & Immunology.","name":"copyright","label":"Copyright"}]}}